# SDR ASAA2012090892860

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,652 hours, 5,317 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 ENG 1 LOGGED SHORT TIME FAULT 73-30311 THE START SWITCH SIGNAL AND BUS DATA DISAGREE FOR LEG 2.  ACFT GROUNDED. PERFORMED FIM TASK 73-24-00-810-813 VERIFIED NR 1 ENG START SWITCH WAS FAULTY.  REMOVED NR 1 ENG START SWITCH REF 80-11-00-000-801.  INSTALLED START SWITCH REF 80-11-00-400-801. PERFORMED OPS TEST REF 80-11-00-730-801. GROUND RAN NR 1 ENG SYS CKS NORMAL.
